The connectedness of degeneracy loci
Banach Center Publications, Tome 26 (1990) no. 2, pp. 235-248
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_235_248,
author = {Loring W. Tu},
title = {The connectedness of degeneracy loci},
journal = {Banach Center Publications},
pages = {235--248},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-235-248},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-235-248/}
}
Loring W. Tu. The connectedness of degeneracy loci. Banach Center Publications, Tome 26 (1990) no. 2, pp. 235-248. doi: 10.4064/-26-2-235-248
Cité par Sources :